# SDR VNAA20251111001

- Difficulty date: October 5, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N631NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15375
- Aircraft time: 20,436 hours, 15,902 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL ON RBL 9 BTW FS 349-977 (8EAS) AT PAX CABIN.  DUE TO NOT ALLOWED DAMAGE ON SEAT RAIL ON RBL 9 BTW FS 349-977 (8EAS) AT PAX CABIN MUST BE REPLACED PER CRJ900 SRM 53-21-49-101-001 A01  PER CRJ900 SRM 53-31-49-101-001-A02  PER CRJ900 SRM 53-41-49-101-001-A02. AND PER CRJ900 SRM 53-51-49-101-001-A02  AND SEAT RAILS ON RBL 9 BTW FS 349-977 (8EAS) AT PAX CABIN WERE REPLACED PER CRJ900 AMM 53-00-49-400-801
